MAUDE Adverse Event Report: COSTA MESA MFG DC HT70; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC HT70; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ht70 ventilator was returned to medtronic for failure investigation.Complaint was verified when the ventilator was powered on and a system error was generated.Inspection found heavy disintegration of the rubber gaskets in the pump assembly and the pump would not move at all.Additionally, the ventilator stuck at the six images screen.The latest software was installed, the pump assembly was replaced and the handle was replaced due to breakage.The ventilator was tested and passed all testing per manufacturing specification after servicing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the ht70 ventilator had motor pump failure.The ventilator was not in use on a patient at the time of the reported event. .

Brand Name
HT70
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7813666
Report Number2023050-2018-00058
Device Sequence Number11347453
Product Code CBK
UDI-Device Identifier10884521542266
UDI-Public10884521542266
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2018
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1